INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
Mixed weak type inequalities for one-sided operators
Autor/es:
F.J. MARTÍN-REYES Y SHELDY OMBROSI
Revista:
QUARTERLY JOURNAL OF MATHEMATICS
Editorial:
Oxford
Referencias:
Año: 2009 vol. 60 p. 63 - 63
ISSN:
0033-5606
Resumen:
We discuss mixed weak type inequalities in weighted spaces for one-sided operators. In particular, we prove that if Tcf(x) = (x ¨C c)¨C1cx f(y) dy, x > c, is the Hardy averaging operator, u A (one-sided Muckenhoupt A1 class), and v A (another one-sided Muckenhoupt A1 class), then there exists a constant C such that supc {x:|Tcf(x)|>v(x)}uv C |f|u.